MathSciNet Relay Station
MathSciNet bibliographic data
MR1896079 35K55 (35K60 35R05)
Blanchard, Dominique; Porretta, Alessio Nonlinear parabolic equations with natural growth terms and measure initial data. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 30 (2001), no. 3-4, 583–622 (2002).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement